A 23-year-old female asked:
i took 2 800mg ibuprofen and 1 aleve (naproxen) wil it harm me?
1 doctor answer
Dr. Richard Bensinger answered
52 years experience Ophthalmology
Probably not: That is a bit high on two similar drugs termed NSAIDs. You might experience some stomach upsetness at those levels but no other harm should result from one exposure like you have had.
Answered on Jul 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I got a blood in sputum in yesterday as well and today in morning and before i had fever for 2 nights in day time i took medicine but i manage it but i am still having cough please suggest me
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Ut feels like i got a bubble in the topper right of my chest near my neck and when i strech it hurts and some times when i wake up i am short of breath and feel like am ill but goes with in 2min please tell me what it is and what 2 do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month